×

On two problems on oscillations of linear differential equations of the third order. (English) Zbl 0287.34029


MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
37-XX Dynamical systems and ergodic theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ascoli, G, Sulla decomposizione degli operatori differenziali lineari, Revista matem. y fisica teorica, seria A, 189-215, (1940) · Zbl 0025.05003
[2] Dolan, J.M, On the relationship between the oscillatory behaviour of a linear third-order differential equation and its adjoint, J. differential equations, 7, 367-388, (1970) · Zbl 0191.10001
[3] Heмьщкий и, B.B; Cтeпaнoв, B.B, Кaчecтвeннaя teopия диффepeнциaльныч уpaвнeний, (1949), ГИTЛ Mocквa-Лeнингpaд
[4] Neuman, F, Linear differential equations of the 2nd order and their applications, Rend. di matem., 4, 559-616, (1971)
[5] Neuman, F, Some results on geometrical approach to linear differential equations of the nth order, Comment. math. univ. carol., 12, 307-315, (1971) · Zbl 0217.12001
[6] Neuman, F, Geometrical approach to linear differential equations of the nth order, Rend. di matem., 5, 579-602, (1972) · Zbl 0257.34029
[7] Sell, G.R, Nonautonomous differential equations and topological dynamics I + II, Trans. amer. math. soc., 127, 241-283, (1967) · Zbl 0189.39602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.